Circulant type matrices with heavy tailed entries

Bose, Arup ; Guha, Suman ; Hazra, Rajat Subhra ; Saha, Koushik (2011) Circulant type matrices with heavy tailed entries Statistics & Probability Letters, 81 (11). pp. 1706-1716. ISSN 0167-7152

Full text not available from this repository.

Official URL:

Related URL:


We study the limiting spectral distribution for a class of circulant type random matrices with heavy tailed input sequence. Unlike the light tailed case where the limit is nonrandom, here the limit is a random probability distribution. We provide an explicit representation of the limit.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Empirical Spectral Distribution; K Circulant Matrix; Large Dimensional Random Matrix; Reverse Circulant Matrix; Symmetric Circulant Matrix
ID Code:68652
Deposited On:05 Nov 2011 05:06
Last Modified:05 Nov 2011 05:06

Repository Staff Only: item control page